Journal of Applied Mathematics

Common Fixed-Point Theorems in Complete Generalized Metric Spaces

Chi-Ming Chen

Full-text: Open access

Abstract

We introduce the notions of the 𝒲 function and 𝒮 function, and then we prove two common fixed point theorems in complete generalized metric spaces under contractive conditions with these two functions. Our results generalize or improve many recent common fixed point results in the literature.

Article information

Source
J. Appl. Math., Volume 2012 (2012), Article ID 945915, 14 pages.

Dates
First available in Project Euclid: 14 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.jam/1355495151

Digital Object Identifier
doi:10.1155/2012/945915

Mathematical Reviews number (MathSciNet)
MR2927266

Zentralblatt MATH identifier
1244.54088

Citation

Chen, Chi-Ming. Common Fixed-Point Theorems in Complete Generalized Metric Spaces. J. Appl. Math. 2012 (2012), Article ID 945915, 14 pages. doi:10.1155/2012/945915. https://projecteuclid.org/euclid.jam/1355495151


Export citation